Dynamic properties of the simplest finite-difference approximations of the “reaction-diffusion” boundary value problem
Differencialʹnye uravneniâ, Tome 33 (1997) no. 6, pp. 805-811 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1997_33_6_a13,
     author = {S. D. Glyzin},
     title = {Dynamic properties of the simplest finite-difference approximations of the {\textquotedblleft}reaction-diffusion{\textquotedblright} boundary value problem},
     journal = {Differencialʹnye uravneni\^a},
     pages = {805--811},
     year = {1997},
     volume = {33},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1997_33_6_a13/}
}
TY  - JOUR
AU  - S. D. Glyzin
TI  - Dynamic properties of the simplest finite-difference approximations of the “reaction-diffusion” boundary value problem
JO  - Differencialʹnye uravneniâ
PY  - 1997
SP  - 805
EP  - 811
VL  - 33
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1997_33_6_a13/
LA  - ru
ID  - DE_1997_33_6_a13
ER  - 
%0 Journal Article
%A S. D. Glyzin
%T Dynamic properties of the simplest finite-difference approximations of the “reaction-diffusion” boundary value problem
%J Differencialʹnye uravneniâ
%D 1997
%P 805-811
%V 33
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1997_33_6_a13/
%G ru
%F DE_1997_33_6_a13
S. D. Glyzin. Dynamic properties of the simplest finite-difference approximations of the “reaction-diffusion” boundary value problem. Differencialʹnye uravneniâ, Tome 33 (1997) no. 6, pp. 805-811. http://geodesic.mathdoc.fr/item/DE_1997_33_6_a13/